# SDR NACA2023011600001

- Difficulty date: January 16, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 107,825 hours, 19,401 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Pump
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP SWITCH LIGHT EICAS MESSAGE COME ON ON APPROACH. DEFERRED PER MEL 28-22-01 CAT C. ETOPS DOWNGRADE TO 120, PLACARD POSITIONED TO 120 ETOPS
